# SDR DALA2014070803997

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FUSELAGE SKIN  BETWEEN Y 1497 & Y 1510 AT 05:00 O'CLOCK.  FUSELAGE SKIN WAS FOUND WITH OIL CAN CONDITION ON THE REPAIRED AREA.  PREVIOUS REPAIR DOUBLER WAS REMOVED AND NEW DOUBLER WAS FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-10-3 PAR 14, 21 AND 53-01 FIG. 4.
